# SDR AALA2020022049033

- Difficulty date: February 2, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U1
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT CABIN WET AREA FLOOR SUPPORT ANGLE AT BS 993 AND LBL 42. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1 AND SRM 51-40-02.
